Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 280, Number 2
HTML articles powered by AMS MathViewer

Linearized stability of extreme shock profiles in systems of conservation laws with viscosity
Robert L. Pego PDF
Trans. Amer. Math. Soc. 280 (1983), 431-461
Complex and integral laminated lattices
J. H. Conway and N. J. A. Sloane PDF
Trans. Amer. Math. Soc. 280 (1983), 463-490
A topological group having no homeomorphisms other than translations
Jan van Mill PDF
Trans. Amer. Math. Soc. 280 (1983), 491-498
Secant functions, the Reiss relation and its converse
Mark L. Green PDF
Trans. Amer. Math. Soc. 280 (1983), 499-507
Multi-invariant sets on tori
Daniel Berend PDF
Trans. Amer. Math. Soc. 280 (1983), 509-532
Degenerate elliptic operators as regularizers
R. N. Pederson PDF
Trans. Amer. Math. Soc. 280 (1983), 533-553
Real vs. complex rational Chebyshev approximation on an interval
Lloyd N. Trefethen and Martin H. Gutknecht PDF
Trans. Amer. Math. Soc. 280 (1983), 555-561
Szegő limit theorems for the harmonic oscillator
A. J. E. M. Janssen and Steven Zelditch PDF
Trans. Amer. Math. Soc. 280 (1983), 563-587
Lower semicontinuity, existence and regularity theorems for elliptic variational integrals of multiple valued functions
Pertti Mattila PDF
Trans. Amer. Math. Soc. 280 (1983), 589-610
On certain sums of Fourier-Stieltjes coefficients
J. B. Twomey PDF
Trans. Amer. Math. Soc. 280 (1983), 611-621
All varieties of central completely simple semigroups
Mario Petrich and Norman R. Reilly PDF
Trans. Amer. Math. Soc. 280 (1983), 623-636
Determination of bounds for the solutions to those binary Diophantine equations that satisfy the hypotheses of Runge’s theorem
David Lee Hilliker and E. G. Straus PDF
Trans. Amer. Math. Soc. 280 (1983), 637-657
The rank of a Hardy field
Maxwell Rosenlicht PDF
Trans. Amer. Math. Soc. 280 (1983), 659-671
Invariant theory and the lambda algebra
William M. Singer PDF
Trans. Amer. Math. Soc. 280 (1983), 673-693
Strong Fatou-$1$-points of Blaschke products
C. L. Belna, F. W. Carroll and G. Piranian PDF
Trans. Amer. Math. Soc. 280 (1983), 695-702
Forcing positive partition relations
Stevo Todorčević PDF
Trans. Amer. Math. Soc. 280 (1983), 703-720
Inverses and parametrices for right-invariant pseudodifferential operators on two-step nilpotent Lie groups
Kenneth G. Miller PDF
Trans. Amer. Math. Soc. 280 (1983), 721-736
Reye congruences
François R. Cossec PDF
Trans. Amer. Math. Soc. 280 (1983), 737-751
Representations of generic algebras and finite groups of Lie type
R. B. Howlett and G. I. Lehrer PDF
Trans. Amer. Math. Soc. 280 (1983), 753-779
Systems of conservation laws with invariant submanifolds
Blake Temple PDF
Trans. Amer. Math. Soc. 280 (1983), 781-795
Uniqueness of torsion free connection on some invariant structures on Lie groups
Michel Nguiffo Boyom and Georges Giraud PDF
Trans. Amer. Math. Soc. 280 (1983), 797-808
Length dependence of solutions of FitzHugh-Nagumo equations
Clyde Collins PDF
Trans. Amer. Math. Soc. 280 (1983), 809-832
Diffusion dependence of the FitzHugh-Nagumo equations
Clyde Collins PDF
Trans. Amer. Math. Soc. 280 (1983), 833-839
Correction to: “The stable geometric dimension of vector bundles over real projective spaces” [Trans. Amer. Math. Soc. 268 (1981), no. 1, 39–61; MR0628445 (83c:55006)]
Donald M. Davis, Sam Gitler and Mark Mahowald PDF
Trans. Amer. Math. Soc. 280 (1983), 841-843